# SDR 2023FA0000792

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: General aviation
- Aircraft: N298CM
- Make and model: Boeing 767381
- Aircraft serial: 40565
- Aircraft time: 32,930 hours, 7,878 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REPAIR - ENGINE #1, INLET COWL, INNER LIP SKIN, EXISTING FLUSH DOUBLER, P/N 224-2101-573HL
